10.1002/(sici)1096-9853(199902)23:2<161::aid-nag963>3.0.co;2-b
Doi:
10.1002/(sici)1096-9853(199902)23:2<161::aid-nag963>3.0.co;2-b
Title:
Analytical solutions for stresses and displacements around tunnels driven in cross-anisotropic rocks
Author: Hefny, A. M.; Lo, K. Y.
Year: 1999
Month: 02
Volume: 23
Issue: 2
First_page: 161
Last_page: 177
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: d2b600da25fea2e40387993143320d2b
Filesize: 239614
Timeadded: 2014-08-31 21:42:19
Journalid: 9917
Original Link: https://www.wenrao.com/i/3adgauJHonBngjVTt